Hrt post chemorads

Hey guys, just wondering what if any hrt you were prescribed after treatment? My consultant could only prescribe me tibolone, but it made my anxiety so much worse. I phoned my lovely cns who messaged a gynaecology doctor who then precibed me everol conti. I haven’t used it yet as only got it today, has anyone had any success or experiences with it? Please and thank you​:smiling_face::kissing_heart: xxx

I know it sounds silly after everything but im really struggling atm, if anyone has any tips or tricks it would be so much appreciated xxx

Hi @OldRed I am currently using evorel conti and have had no side effects at all. I have a GP app on Monday to ask them to increase the dosage (I’m on the lowest) as I’m still having a few menopause symptoms.

Thank you so much for your reply☺️ I’m so happy you’re not having any nasty symptoms with it. I’m currently on my second week of using the patches, I haven’t had any negative effects from them but I’m not seeing any benefits yet. If anything the hot flushes have got worse! x

It took around 10 weeks before I started to notice a difference. I don’t get hot flushes through the day very often now but still get terrible night sweats and joint pain in my shoulders and elbows. My consultant said more estrogen should help so hopefully get that sorted next week. They say it can take up to 12 weeks before u really notice a difference with hrt, but if u still don’t feel any benefit after that, then ask ur GP to increase it.

1 Like

Omg the night sweats are the worst🥵 I’m glad the hot flushed have subsided a little for you though. May I ask if you had any bleeding after starting the hrt? I’ve started bleeding today, I know it probably the patches but I have a scan coming up this month so I’m overly worried about any changes! x

1 Like

Hi,
I really recommend depending on your age you get a high dose bioidentical patch and ultragestran. I was told by the CNS nurse and gynecologists to wait 3 months after finishing treatmen. I lasted 3 weeks and I thought I was going crazy. I was put on a low dose at first and the symptoms increased after a short while and my body hurt, I felt tired, exhausted in fact and my mood was so low. I saw a private specialist after my gynaecologist told me he would t up my HRT and wouldn’t prescribe testosterone. I could hardly walk due to the pain in my legs and feet. She told me I needed far more as I was only 40 and it was like the bath water had been pulled all at once rather than a normal menopause. She upped my dose to x5 the amount using bioidentical patches and ultragestran, with added testosterone and I’ve never felt better.

2 Likes

Thank you so much for your reply. Your situation sounds very similar to mine! I’m 38 and after treatment I also feel like I’m going crazy!! brain fog, mood swings, memory loss, joint pain, hot flushes and just really not feeling like myself! I shall definitely talk to my cns again and ask her about the bioidentical patch and ultragestran! Thank you so so much for your advice! xxx

1 Like

If you need a private specialist I have one. She was amazing and I doubt I would have remained as sane as I did if it wasn’t for her. Good luck and if you need anything, message me xx

Keeley

1 Like

@OldRed why were you concerned about tibolone if you don’t mind me asking? I’m 37 and I’ve been on it since August last year

I don’t mind☺️ I suffer from really bad anxiety, and it made it much much worse in a very short space of time (I only took it for about a week), and I was also very angry for no reason at all which is very unlike me. I just really didn’t feel like myself and felt like I was going crazy! I also started cramping and bleeding, which then made the anxiety worse! How are you doing on it hun? Xxx

I’ve been on a different form of hrt for just over a month now, and I already feel so much better x

2 Likes

Well I think it’s going ok. I’d like to say I’ve not noticed any difference but I do have less patience with people - I was just putting that down to hormones. It is giving me crazy dreams though! They have settled down a bit but if I miss a day or 2 then start taking them again the dreams are so weird!

I hadn’t thought about dreams until you mentioned it, but they’ve been so vivid and random the past couple of months! Not bad as such but very detailed and generally something embarrassing that’s happened to me in the past​:see_no_evil: it’s hard to know what’s hormones and what’s side effects from the hrt, it’s all a bit of a learning curve :face_with_diagonal_mouth: xxx